I had corrective surgery for congenital ASD when I was 19. I am now 37 and having palpitations. An echo showed an enlarged ventricle. I also wore a holter monitor which showed some skipped beats which the doctor said was normal for someone with my history. I am also scheduled to have a TEE in the near future. Is there anything else I should do and what would cause the palpitations at this point in time? I never had any symptoms before or since the surgery until about a year ago. Is it possible for the heart patch to disappear?
Q:Is there anything else I should do and what would cause the palpitations at this point in time?
A: I have listed some general information about palpitations below that should answer your question.
Q: Is it possible for the heart patch to disappear?
It is possible you are having PVC
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.